Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 172, NWS Tulsa, OK

May 2, 2009Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2009, 3:21 PM CDT for Choctaw County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2009, 3:21 PM CDT (20:21 UTC)
Expired
May 2, 2009, 4:15 PM CDT
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 186 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1140 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 022021
SVRTSA
OKC023-022115-
/O.NEW.KTSA.SV.W.0172.090502T2021Z-090502T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 415 PM CDT

* AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR BOSWELL...MOVING EAST AT 25
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SOPER...
  GOODLAND...HUGO...MESSER...FORT TOWSON AND SAWYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3389 9552 3388 9554 3394 9558 3389 9569
      3390 9575 3387 9577 3387 9582 3394 9594
      3405 9594 3415 9521 3396 9521 3396 9523
      3389 9526 3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 2021Z 271DEG 23KT 3396 9583

$$
3 follow-up statements
000 
WWUS54 KTSA 022042
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT SAT MAY 2 2009

OKC023-022115-
/O.CON.KTSA.SV.W.0172.000000T0000Z-090502T2115Z/
CHOCTAW OK-
342 PM CDT SAT MAY 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL CHOCTAW COUNTY...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SOPER...MOVING EAST
AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GAY...
GOODLAND...GRANT...ORD...HUGO...MESSER...FALLON...HUSKEY...FORT
TOWSON...SAWYER AND FROGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3389 9552 3388 9554 3394 9558 3390 9570
      3397 9580 3407 9579 3415 9521 3396 9521
      3396 9523 3389 9526 3389 9532 3386 9534
      3386 9546
TIME...MOT...LOC 2042Z 264DEG 22KT 3400 9567

$$
000 
WWUS54 KTSA 022102
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 PM CDT SAT MAY 2 2009

OKC023-022115-
/O.CON.KTSA.SV.W.0172.000000T0000Z-090502T2115Z/
CHOCTAW OK-
402 PM CDT SAT MAY 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL CHOCTAW COUNTY...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HUGO...MOVING EAST
AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRANT...ORD...
HUGO...MESSER...FALLON...HUSKEY...FORT TOWSON...SAWYER AND FROGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3389 9552 3388 9554 3394 9558 3393 9561
      3394 9562 3400 9564 3409 9567 3415 9521
      3396 9521 3396 9523 3389 9526 3389 9532
      3386 9534 3386 9546
TIME...MOT...LOC 2102Z 264DEG 22KT 3402 9553

$$
000 
WWUS54 KTSA 022114
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT SAT MAY 2 2009

OKC023-022124-
/O.EXP.KTSA.SV.W.0172.000000T0000Z-090502T2115Z/
CHOCTAW OK-
414 PM CDT SAT MAY 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHOCTAW COUNTY EXPIRES
AT 415 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM AS IT TRACKS ACROSS EASTERN CHOCTAW COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 3389 9552 3388 9554 3394 9558 3393 9561
      3394 9562 3400 9564 3409 9567 3415 9521
      3396 9521 3396 9523 3389 9526 3389 9532
      3386 9534 3386 9546
TIME...MOT...LOC 2114Z 264DEG 22KT 3403 9545

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:44 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 2, 12:44 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT SAT MAY 2 2009

...AVIATION...

.DISCUSSION...
WHILE KTUL AND KRVS WILL EXPERIENCE SOME VFR CONDITIONS THOUGH
EARLY TONIGHT...MVFR AND IFR CONDITIONS ARE EXPECTED IN MOST AREAS
AND THROUGH THE FORECAST PERIOD. LIFR CONDITIONS ARE EXPECTED AROUND
AND AFTER 06Z AT ALL LOCATIONS. |

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...15
LONG TERM....21
AVIATION...15
Hazardous weather outlook, May 2, 1:09 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT SAT MAY 2 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT SAT MAY 2 2009

...SEVERE WEATHER THREAT INCREASING FOR SOUTHEAST OKLAHOMA THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...MID AFTERNOON.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING .

AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...EAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...EAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
SHEAR AND INSTABILITY HAS INCREASE IN THE VICINITY OF THE NEARLY
STATIONARY FRONT ACROSS SOUTHEAST OKLAHOMA. SURFACE BASED STORMS
WILL BECOME LIKELY IN THIS AREA LATE THIS AFTERNOON AND INTO
THE EVENING HOURS AND AN ISOLATED TORNADO IS POSSIBLE.

ELSEWHERE...RAPID MOVEMENT AND DIMINISHING COVERAGE OF THE RAIN
AND THUNDERSTORMS HAS LESSENED THE FLOOD THREAT FOR THE AFTERNOON
BUT RETURNS TONIGHT AS AN UPPER LEVEL MOVES ACROSS THE SOUTHERN
PLAINS. HEAVY RAINFALL WILL BECOME MORE LIKELY TONIGHT AND THE
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY BEFORE THE RAIN
BRIEFLY SUBSIDES FOR THE BEGINNING OF THE WEEK. ADDITIONAL
THUNDERSTORM CHANCES WILL RETURN FOR THE MIDDLE TO LATTER PART
OF NEXT WEEK...AS THE REGION REMAINS IN ZONAL UPPER LEVEL FLOW
CONDUCIVE TO PERIODIC UPPER LEVEL DISTURBANCES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 2, 9:29 AM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 AM CDT SAT MAY 2 2009

OKZ054-059-021500-
OSAGE OK-PAWNEE OK-
929 AM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 927 AM CDT...DOPPLER RADAR INDICATED A SMALL AREA OF STRONG WINDS
ASSOCIATED WITH A DISSIPATING THUNDERSTORM 3 MILES NORTHEAST OF
HALLETT...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM
INCLUDE...OSAGE...HOMINY...JENNINGS...TERLTON...HALLETT...BLACKBURN..
.SKEDEE...CLEVELAND AND WESTPORT.

THIS WINDS ARE PRODUCING WIND GUSTS TO AROUND 40 MPH.

LAT...LON 3649 9637 3630 9623 3617 9630 3618 9662
      3638 9677
TIME...MOT...LOC 1427Z 227DEG 32KT 3628 9651
Special weather statement, May 2, 9:47 AM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
947 AM CDT SAT MAY 2 2009

OKZ049-053-021530-
CHOCTAW OK-PUSHMATAHA OK-
947 AM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW AND CENTRAL PUSHMATAHA

AT 947 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SNOW TO 2 MILES SOUTHWEST OF FALLON...MOVING EAST
AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...HUGO...ORD...FROGVILLE...GRANT...SAWYER...FORT TOWSON...
SWINK...MESSER...SOBOL...HUSKEY...FALLON...APPLE...CORINNE...
RATTAN...CLOUDY...FINLEY...SNOW AND OLETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3389 9555 3391 9555 3447 9547 3447 9503
      3425 9503 3424 9513 3416 9513 3415 9515
      3394 9514 3394 9516 3396 9523 3389 9526
TIME...MOT...LOC 1447Z 270DEG 27KT 3438 9538 3398 9543
Special weather statement, May 2, 10:06 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 AM CDT SAT MAY 2 2009

OKZ049-073-075-076-021600-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
1006 AM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE...SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND
     LATIMER

AT 1007 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF BLANCO...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...YANUSH...
HIGGINS...BENGAL...DAMON...GOWEN...PANOLA...RED OAK...TALIHINA...
BLANCO...HARTSHORNE...HAILEYVILLE...CLAYTON...TUSKAHOMA...KIAMICHI...
ALBION AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3459 9568 3459 9574 3482 9580 3502 9496
      3462 9494 3454 9568
TIME...MOT...LOC 1507Z 259DEG 35KT 3464 9563
Special weather statement, May 2, 11:27 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 AM CDT SAT MAY 2 2009

OKZ049-073-021715-
PITTSBURG OK-PUSHMATAHA OK-
1127 AM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG AND NORTHERN PUSHMATAHA

AT 1127 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES WEST OF STANLEY...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLAYTON...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3465 9567 3469 9500 3469 9496 3451 9497
      3451 9504 3449 9504 3446 9568
TIME...MOT...LOC 1627Z 265DEG 32KT 3456 9559
Special weather statement, May 2, 12:16 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT SAT MAY 2 2009

OKZ049-076-021745-
LE FLORE OK-PUSHMATAHA OK-
1216 PM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE AND EASTERN PUSHMATAHA

AT 1217 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NASHOBA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...NASHOBA AND HONOBIA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3436 9527 3457 9533 3469 9477 3451 9472
      3451 9504 3441 9503
TIME...MOT...LOC 1717Z 256DEG 35KT 3448 9521
Special weather statement, May 2, 3:16 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT SAT MAY 2 2009

OKZ053-022100-
CHOCTAW OK-
316 PM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN CHOCTAW

AT 316 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF BOSWELL...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GAY...GOODLAND...BOSWELL...UNGER AND
SOPER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3392 9589 3392 9592 3395 9595 3406 9594
      3408 9552 3389 9552 3388 9554 3393 9556
      3394 9560 3391 9562 3389 9569 3390 9575
      3387 9577 3387 9583
TIME...MOT...LOC 2016Z 270DEG 22KT 3397 9588

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:49 PM CDTRiver Flood WarningTSAWashington12 hr
May 1, 8:51 PM CDTRiver Flood WarningTSAAdair7 hr
May 1, 9:30 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more12 hr
May 2, 4:15 AM CDTSpecial Weather StatementTSAMayes30 min
May 2, 4:45 AM CDTSpecial Weather StatementTSALeFlore30 min
May 2, 8:49 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha56 min
May 2, 9:29 AM CDTSpecial Weather StatementTSAPawnee31 min
May 2, 9:47 AM CDTSpecial Weather StatementTSAPushmataha43 min
May 2, 10:06 AM CDTSpecial Weather StatementTSALatimer54 min
May 2, 11:27 AM CDTSpecial Weather StatementTSAPushmataha48 min
May 2, 11:32 AM CDTSevere Thunderstorm WarningTSAPushmataha18 min
May 2, 12:16 PM CDTSpecial Weather StatementTSAPushmataha29 min
May 2, 2:25 PM CDTAreal Flood AdvisoryTSAPushmataha2 hr
May 2, 3:01 PM CDTRiver Flood WarningTSALeFlore30 hr
May 2, 3:01 PM CDTRiver Flood WarningTSALeFlore6 days
May 2, 3:16 PM CDTSpecial Weather StatementTSAChoctaw44 min
May 2, 4:07 PM CDTFlash Flood WarningTSAChoctaw, Pushmataha10 hr
May 2, 4:38 PM CDTSpecial Weather StatementTSAPushmataha37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.